# SDR ASAA0945780

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 33,209 hours, 18,090 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 65C2632036
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT, OB MID FLAP LOWER AFT PANEL UPPER SKIN IS CHAFED AT NR4 AFT FLAP TRACK.  RT OB MID FLAP LOWER AFT PANEL UPPER SKIN IS CHAFFED AT NR 4 AFT FLAP TRACK WAS REPAIRED.
